| Model Number |
CI-1601-05 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient is reportedly experiencing electrode migration and decreased performance.The recipient presented with sound quality issues.Programming adjustment have been made, and the recipient continues to wear the device.A ct scan confirmed migration.Revision surgery is scheduled.
Additional Manufacturer Narrative
Additional information: sections d.6b & h.6.Advanced bionics considers the investigation into this reportable event as closed.The recipient underwent repositioning surgery on (b)(6) 2025.The recipient's device has been successfully activated.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.